# SDR COMA2009021970015

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 14,531 hours, 10,402 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 04142H5541
- Condition: Cracked
- Location: Cockpit
- Part time: 11,760 hours, 8,289 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM CVG TO EWR LEFT WINDSHIELD CRACKED.  EMERGENCY DECLARED, A/C LANDED SAFELY IN EWR.  REMOVED AND REPLACED LEFT WINDSHIELD.
